Applied Mathematics

Vol.1 No.4(2010), Paper ID 2905, 5 pages

DOI:10.4236/am.2010.14037

 

Artificial Neural Networks Approach for Solving Stokes Problem

 

Modjtaba Baymani, Asghar Kerayechian, Sohrab Effati

 

 

Copyright © 2010 Modjtaba Baymani, Asghar Kerayechian, Sohrab Effati et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Baymani, A. Kerayechian and S. Effati, "Artificial Neural Networks Approach for Solving Stokes Problem," Applied Mathematics, Vol. 1 No. 4, 2010, pp. 288-292. doi: 10.4236/am.2010.14037.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.